# SDR AALA202202171293

- Difficulty date: February 17, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 56,618 hours, 35,438 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LIGHTNING STRIKE CLIMBING THROUGH 8000FT OUT OF BNA. LOUD BANG AND BRIGHT FLASH FOLLOWED BY SEVERAL MINUTES OF MINOR VIBRATION AND SECONDARY BANG WHICH LESSENED VIBRATION. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TYS WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AIRCRAFT PER LIGHTNING STRIKE INSPECTION TASK CARD 26L00005001 AND NO DAMAGE WAS NOTED. ALL FUNCTIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
